# SDR SWAA2014040926946

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 24,673 hours, 14,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 LOWER EMERGENCY EXIT LIGHT COVER LOOSE.  R & R COVER IAW AMM.
